# SDR HEEA078991

- Difficulty date: May 15, 2002
- Submitted: May 28, 2002
- Operation: General aviation
- Aircraft: N407PH
- Make and model: Bell 407
- Aircraft serial: 53003
- Aircraft time: 7,054 hours
- System (JASC): 2910 · Hydraulic System, Main
- Part: Tube
- Part number: 407073854101
- Condition: Corroded
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MLG TUBE PITTING UNDER SLEEVES AND FLARE IS DAMAGED.
